Alert archive / New York / Flash Flood Warnings in 2004

Flash Flood Warning 12, NWS Binghamton, NY

May 13, 2004Delaware County, New York

NWS Binghamton, NY issued this flash flood warning at May 13, 2004, 4:39 PM EDT for Delaware County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2004, 4:39 PM EDT (20:39 UTC)
Expired
May 13, 2004, 5:45 PM EDT
In force
66 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Delaware County, NY

The radar

The Albany radar (KENX), 56 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2004-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2004-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBGM 132041
FFWBGM
NYC025-132145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
439 PM EDT THU MAY 13 2004

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE 

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL DELAWARE COUNTY IN CENTRAL NEW YORK

* UNTIL 545 PM EDT

* AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUING IN EAST CENTRAL 
DELAWARE COUNTY. THE THUNDERSTORMS AND HEAVY RAIN WILL BEGIN TO MOVE 
OUT OF THE AREA AFTER 5 PM. HOWEVER, MINOR ROAD FLOODING WAS BEING 
REPORTED, AND ADDITIONAL RUNOFF AND FLOODING FROM THE HEAVY RAIN IS 
EXPECTED. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

LAT...LON 4229 7448 4215 7441 4207 7461 4230 7466

$$
1 follow-up statement
000 
WGUS71 KBGM 132147
FFSBGM
NYC025-132245-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
542 PM EDT THU MAY 13 2004

...THE FLASH FLOOD WARNING WHICH WAS IN EFFECT UNTIL 545 PM EDT FOR
DELAWARE COUNTY HAS EXPIRED...

  THE HEAVY RAIN HAS ENDED OVER THE WARNED AREA, AND STREAMS AND 
CREEKS IN ARE BEGINNING TO RECEDE. HOWEVER BLOCKED AND FLOODED 
ROADWAYS HAVE BEEN REPORTED IN FLEISCHMANNS, AND SOME ROADWAYS STILL 
MAY BE COVERED WITH WATER. MOTORISTS ARE ADVISED TO AVOID DRIVING 
THROUGH FLOODED ROADWAYS.

FOR FURTHER UPDATES, STAY TUNED TO NOAA WEATHER RADIO, OR VISIT OUR 
WEBSITE AT WEATHER.GOV.

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 13, 2:55 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 13, 2:55 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
255 PM EDT THU MAY 13 2004

.SHORT TERM (THIS EVE-SAT)...
SAME STORY...DIFFERENT DAY AND WELL SAY IT AGAIN TOMORROW TOO.

SCT CLUSTERS OF +TSRA ALL ABOUT CNY/NEPA THIS AFTERNOON IN
UNSEASONABLY WARM AND UNSTABLE AIRMASS BENEATH THE OUTER PERIPHERY
OF BERMUDA RIDGE. WEAK UPR WAVE HELPING TO DYNAMICALLY SUPPORT
CONVECTION. MEAN CLOUD LAYER WINDS ARE UNDER 10 KNOTS WITH STORMS
ONLY CRAWLING ALONG AND DUMPING AT LEAST 1-2/HR RAIN RATES. MBE
VECTORS SMALL AND SHOW BACKBUILDING POTENTIAL FOR CELLS WHICH WE ARE
SEEING ON THE 88D. THIS PATTERN HOLDS FOR YET ANOTHER DAY...SO IVE
PRETTY MUCH RUN THE FORECAST THROUGH THE PHOTOCOPIER FOR TONIGHT AND
FRIDAY. STORMS FIZZLE PRIOR TO MIDNIGHT WITH AREAS OF DENSE FOG
FORMING OVERNIGHT IN THE MUGGY AIRMASS AS HAPPENED LAST NIGHT. THEN
AS ANOTHER WK VORT MAX MOVES ACROSS WRN NY 15-21Z FRI EXPECT TO SEE
MORE SCT HVY RAIN PRODUCING THUNDERSTORMS AT THIS TIME TOMORROW WITH
SIMILAR DIURNAL TRENDS INTO FRI NIGHT. BECAUSE OF EXPECTED TRACK OF
WEAK WAVE...TSRA MAY TEND TO FOCUS MORE OVER UPSTATE NY THAN OUR PA
ZONES...BUT THERE ARE BOUNDARIES GALORE FROM 2 DAYS OF CONVECTION SO
CANT COUNT ANY PLACE OUT. MADE VERY LITTLE CHANGE TO TEMPS FROM
PREV FCST...WITH MOS NUMBERS QUITE SIMILAR.

FINALLY GET TO SEE SOME SYNOPTIC CHANGES ON SATURDAY AS HGHT FALLS
START CUTTING INTO RIDGE...ALLOWING COMPLEX FRONTAL SYSTEM TO CROSS
THE REGION DURING THE DAY. AM ANTICIPATING A FAIR AMOUNT OF PRE
FRONTAL CLOUDS TO HELP LIMIT SFC BASED INSTABILITY FOR MUCH OF THE
AREA. TIMING OF FRONT HAS BEEN SPED UP BY GFS/ETA AND OTHER FOREIGN
MODEL SUITES AGREE...SO WL ADJUST FCST TIMING ACCORDINGLY. THIS GETS
FRONT ACROSS MUCH OF THE AREA BY MID AFTERNOON ALSO HELPING TO
REDUCE SIG THUNDERSTORM THREAT. WILL PLAY IT AS SHRA LIKELY WITH A
CHANCE FOR TSRA. SE ZONES MAY BE THE PLACE TO HAVE BEST HEATING AND
INSTABILITY AND IF THIS IS THE CASE...WIND FIELDS ARE INCREASING
ALOFT TO BE SUFFICIENT FOR PSBL SVR AS NOTED IN SPC DAY 3 OUTLOOK.

TWEEKED MAXES DOWN JUST A BIT DUE TO ANTICIPATED CLOUDS AND SHOWERS.

.EXTENDED (SAT NGT-THU)...
SAT NGT STRONG COLD FRONT WILL PUSH TO THE EAST COAST. PRECIP
LINGERS AS FRONT SLOWS TO BECOME STALLED IN MID ATLANTIC REGION.
MODELS MUCH CLOSER TO AGREEING ON TIMING THE FRONT THROUGH SAT AFT.

SFC HIGH BUILDS IN SUN AND LASTS INTO MON WITH DRY WEATHER.  RETURN
SW FLOW STARTS AGAIN MON PM. NOT MUCH FORCING UNTIL COLD FRONT TUE
PM. THIS FRONT STALLS ON EAST COAST WHILE ANOTHER COLD FRONT WILL
CROSS CWA THU NGT. NOT MUCH OF A BREAK IN BETWEEN. WED AND WED NGT
SLIGHT CHC FOR NE PA AND SULLIVAN NY.

FOLLOWED CLOSE TO GFS AND HPC GUIDANCE THROUGH THE PERIOD.

&&

.AVIATION...
VFR CONDITIONS AGAIN DOMINATE FOR NOW AS CONVECTION STARTS FIRING
AGAIN IN WARM MOIST AIRMASS. HEAVY RAIN AND SMALL HAIL WITH LITTLE
SHEAR AND MOVEMENT DUE TO LIGHT WINDS. TS/RW ISOLATED FOR NOW AT
16Z.  WILL ADD TEMPOS TO COVER MOST LIKELY SITES AT LAST MINUTE.
WITH DEWPOINTS IN 60S AND FOG THIS MORNING EVERYWHERE WILL PUT IT IN
TONIGHT. ELM WENT TO LIFR AND AGAIN EXPECTED LATE TONIGHT. FRI WILL
BE A REPEAT OF TODAY. WILL NOT INCLUDE ANY TEMPOS FOR FRI TS/RW FOR
THE 18Z ISSUANCE.
&&

.BGM WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
PA...NONE.

SHORT TERM...BREWSTER
EXTENDED/AVIATION...CHAMPNEY
Hazardous weather outlook, May 13, 4:05 AM EDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
405 AM EDT THU MAY 13 2004

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-131000-
BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-
LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY-
NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY-
SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA-
STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-
WYOMING PA-YATES NY-
405 AM EDT THU MAY 13 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY...
SCATTERED SLOW-MOVING THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON...AND WILL CONTINUE INTO THE EVENING HOURS. THESE
THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAIN...AND COULD CAUSE
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS WITH HEAVY RAIN FRIDAY AFTERNOON AND
EVENING COULD CAUSE FLASH FLOODING. A COLD FRONT WILL MOVE
THROUGH SATURDAY AFTERNOON...WITH THUNDERSTORMS ALONG AND
AHEAD OF IT. THESE THUNDERSTORMS COULD PRODUCE SEVERE WEATHER.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

VAN AUSDALL

In the hours before

Special weather statement, May 13, 1:22 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
122 PM EDT THU MAY 13 2004

NYZ045-056-057-131815-
BROOME-DELAWARE-CHENANGO-
122 PM EDT THU MAY 13 2004

...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA...

AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL OVER EASTERN BROOME COUNTY,
WESTERN DELAWARE COUNTY, AND EXTREME SOUTHEAST CHENANGO COUNTY.

THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL WITH LOCALIZED
RAINFALL RATES OF UP TO 2 INCHES PER HOUR. AREAS THAT MAY BE
AFFECTED BY THIS HEAVY RAIN INCLUDE SIDNEY, DEPOSIT, SANFORD, HALE
EDDY, TROUT CREEK, AND AFTON. MOTORISTS SHOULD WATCH OUT FOR PONDING
OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. GUSTY WINDS TO 30 MPH...SMALL HAIL...VERY HEAVY RAIN...AND
DEADLY LIGHTNING ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 1:32 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
132 PM EDT THU MAY 13 2004

NYZ015-016-131805-
YATES-
132 PM EDT THU MAY 13 2004

...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAINFALL...NEAR PENN YAN....OR ABOUT OVER
BENTON....MOVING NORTHEAST AT 10 MPH.

THE THUNDERSTORM WITH HEAVY RAINFALL WILL BE NEAR...KENDAIA AND MAC
DOUGALL AT 200 PM.

EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL
RATES UP TO 1 INCH PER HOUR MOTORISTS SHOULD WATCH OUT FOR PONDING
OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 2:25 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
225 PM EDT THU MAY 13 2004

NYZ009-018-036-037-131930-
ONONDAGA-SOUTHERN ONEIDA-MADISON-
225 PM EDT THU MAY 13 2004

...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL EXTENDING FROM SOUTHERN ONONDAGA
INTO MADISON COUNTY. THESE STORMS WILL MOVE INTO ONEIDA COUNTY BY 3
PM.

AREAS THAT MAY EXPERIENCE HEAVY RAIN INCLUDE POMPEY, LAFAYETTE,
CAZENOVIA, PERRYVILLE, CHITTENAGO, AND VERONA. LOCALIZED RAINFALL
RATES OF UP TO AN INCH PER HOUR ARE POSSIBLE. MOTORISTS SHOULD WATCH OUT
FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. WIND GUSTS TO 30 MPH...PEA SIZED HAIL...VERY HEAVY
RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THESE
THUNDERSTORMS.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 3:01 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
301 PM EDT THU MAY 13 2004

NYZ025-131935-
TOMPKINS-
305 PM EDT THU MAY 13 2004

...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA...

AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAINFALL OVER NEWFIELD....MOVING NORTH AT 5
MPH.

THE THUNDERSTORM WITH HEAVY RAINFALL WILL BE NEAR OR JUST WEST OF
ITHACA AT 330 PM.

EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL
RATES OF UP TO 2 INCHES PER HOUR ARE POSSIBLE, ALONG WITH PEA SIZE
HAIL AND WIND GUSTS TO 30 MPH. MOTORISTS SHOULD WATCH OUT FOR PONDING
OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 3:27 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 PM EDT THU MAY 13 2004

NYZ017-025-132030-
TOMPKINS-CAYUGA-
330 PM EDT THU MAY 13 2004

...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAINFALL...NEAR ITHACA....OR ABOUT 2 MILES
SOUTHEAST OF WEST GROTON....MOVING NORTHEAST AT 15 MPH.

THE THUNDERSTORM WITH HEAVY RAINFALL WILL BE NEAR...LOCKE AT 345
PM...DRESSERVILLE AND COMO AT 400 PM...SEMPRONIUS AND KELLOGGSVILLE
AT 415 PM...

EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL
RATES UP TO AN INCH PER HOUR ARE POSSIBLE. MOTORISTS SHOULD WATCH
OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 3:35 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
335 PM EDT THU MAY 13 2004

NYZ036-045-132030-
MADISON-CHENANGO-
335 PM EDT THU MAY 13 2004

...THUNDERSTORMS WITH HEAVY RAIN ACROSS THE REGION...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORMS WITH HEAVY RAINFALL OVER SOUTHERN MADISON
COUNTY...DEVELOPING INTO NORTHERN CHENANGO COUNTY.

THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT GEORGETOWN, WEST
EATON, OTSELIC, HAMILTON, LINCKLAEN, AND TAYLOR.

EXPECT HEAVY RAINFALL WITH THESE STORMS WITH LOCALIZED RAINFALL
AMOUNTS OF UP TO 2 INCHES PER HOUR. MOTORISTS SHOULD WATCH OUT FOR
PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. PEA SIZE
HAIL IS ALSO POSSIBLE.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WEATHER.GOV.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:47 PM EDTFlash Flood WarningBGMDelaware118 min
May 13, 3:21 PM EDTFlash Flood WarningBGMDelaware84 min
May 13, 4:17 PM EDTFlash Flood WarningBGMMadison58 min

Nearby

Flash Flood Warnings in New York, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.